AN OTHER APPROACH FOR THE PROBLEM OF FINDING A COMMON FIXED POINT OF A FINITE FAMILY OF NONEXPANSIVE MAPPINGS

Authors

  • T. Tuyen Department of Mathematics, Thainguyen University - Vietnam

Abstract

The purpose of this paper is to give a Tikhonov regularization method and some regularization inertial proximal point algorithm for the problem of finding a common fixed point of a finite family of nonexpansive mappings in an uniformly convex and uniformly smooth Banach space E, which admits a weakly sequentially continuous normalized duality mapping j from E to E*.

Downloads

Published

2012-05-08

How to Cite

Tuyen, T. (2012). AN OTHER APPROACH FOR THE PROBLEM OF FINDING A COMMON FIXED POINT OF A FINITE FAMILY OF NONEXPANSIVE MAPPINGS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(2), 201-214. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/107

Issue

Section

Research Article